AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 44
  • Download : 0
We give explicitly an average value formula under the multiplication-by-2 map for the x-coordinates of the 2-division points D on the Jacobian variety J(C) of a hyperelliptic curve C with genus g if 2D 2P - 2 infinity (mod Pic(C)) for P = (x(P),y(P)) is an element of C with y(P) not equal 0. Moreover, if g = 2, we give a more explicit formula for D such that 2D P - infinity (mod Pic(C)).
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2019-03
Language
English
Article Type
Article
Citation

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349

ISSN
1015-8634
DOI
10.4134/BKMS.b180167
URI
http://hdl.handle.net/10203/253965
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0